# SDR MWEA95325

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 7931 · Engine Oil Pressure
- Part: Regulator
- Part number: 62644B
- Condition: Intermittent
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF AT APPROXIMATELY 100 KTS, THE LEFT ENGINE OIL PRESSURE WAS SLIGHTLY ABOVE 80 PSI.  ABORTED TAKEOFF, RETURNED TO BLOCK.  REPLACED REGULATOR PER MM 79-32 AND ADJUSTED TO PROPER LIMITS.  RUN UP, LEAK AND OPS CHECK GOOD.
